MAUDE Adverse Event Report: MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE

MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Model Number 383074
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had pus in the pocket and an infection.The device and leads were explanted.No further patient complications have been reported as a result of this event.

Brand Name
SELECTSECURE
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8327368
Report Number2649622-2019-02213
Device Sequence Number19396520
Product Code NVN
UDI-Device Identifier00643169857698
UDI-Public00643169857698
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/16/2020
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1TR03 IPG, 5076-45 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR